How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

I was in the hospital this past wed stones and developed a

Customer Question

I was in the hospital this past wed for kidney stones and developed a square rash around where the IV site was located in my left arm. Is it possible I'm just allergic to the Clear Sticky Patch they put over the IV to hold it in place or should I go back to get it checked out. No none Allergies
JA: The Doctor will need to help you with this. Is there anything else important you think the Doctor should know?
Customer: No
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 9 months ago.
Category: Dermatology
Expert:  Dr. Pravin replied 9 months ago.

Hello
Welcome and Thank you for your query posted.
My name is***** and being a Skin, Hair and Nail specialist I would be able to
provide you with an appropriate solution to your concern.
Please note that my Goal is to provide you with an Excellent Service .
Before I answer your question I would like to get some more information:
Could you send me a photo of the condition at your convenience?
You can upload the photo on www.photobucket.com and send me the link
Other method of uploading photo or a file is:
1.Click the paperclip icon
2.Click the Browse icon
3.Click the Browse button
4.Select your file and click Open
5.Click OK
6.Click Insert
7.Click Save Changes on this page
Please note that the answer provided is for information purpose only and does not
substitute a Doctor ­ Patient Consultation in Clinic

Customer: replied 9 months ago.
http://i1269.photobucket.com/albums/jj592/Frank_Corteal/Mobile%20Uploads/20150411_164338_zpswoxukdxx.jpgIt's basically just a square rash that formed around where my IV was put in. I do have a dull pain in my elbow and the rash is fairly itchy.
Customer: replied 9 months ago.
http://i1269.photobucket.com/albums/jj592/Frank_Corteal/Mobile%20Uploads/20160227_142323_zpsoqalfaq9.jpg.That last link goes to the wrong picture..
Expert:  Dr. Pravin replied 9 months ago.

Thank you very much for the photo and the clarification .

Yes hit is an allergy to the Clear sticky patch that they put to hold the IV in place.

You should use Over the counter Cortaid and Neosporin ointment on the area which are to be mixed and applied twice a day for 10 days

You can take over the counter Claritine 10 mg at night to help heal the area faster.

Do you Agree with what I have mentioned ?

Please do get back to me in case of any further queries.

Expert:  Dr. Pravin replied 9 months ago.

Do let me know if you have any further queries.

Looking forward to your reply.

Regards

Dr Pravin

Expert:  Dr. Pravin replied 9 months ago.

Hello

Do let me know if you have any further queries.

I am awaiting a response from your end.

Do let me know . I would be happy to help.

Awaiting your response.

Regards

Dr Pravin